# SDR 98ZZZX2452

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2622A
- Make and model: Cessna 414A
- Aircraft serial: 414A0310
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 653058A1
- Condition: Failed
- Location: Prop Gov Drive
- Part time: 157 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OPERATOR EXPERIENCED AN IN-FLIGHT FEATHERING OF THE LEFT ENGINE AND IMMEDIA TELY SHUT DOWN.  UPON INVESTIGATION, IT WAS REVEALED THE CAMSHAFT HAD BROKEN AT THE PROPELLER GOVERNOR DRIVE END.  CAUSE UNKNOWN, UNIT SENT TO FACTORY FOR INSPECTION.
